# SDR SWIA2020090952343

- Difficulty date: August 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE FOUND CORRODED.  C-CHECK RO 9/5/2020.  REMOVED AND REPLACED CORRODED PAX DOOR MID CAP ANGLE WITH NEW ANGLE (P/N SH670-31825-7) WITH NEW FASTENERS, REF DWG AND CRJ700 SRM.  ALL CHECKS GOOD.
